Alert archive / Kentucky / River Flood Warnings in 2013
River Flood Warning 2, NWS Louisville, KY
NWS Louisville, KY issued this river flood warning at Jan 13, 2013, 8:29 PM CST for Warren County, Kentucky. It was in force for 25 hr.
The area
The counties it named.
The facts
- Issued
- Jan 13, 2013, 8:29 PM CST (02:29 UTC)
- Expired
- Jan 14, 2013, 9:04 PM CST
- In force
- 25 hr
- Issued by
- NWS Louisville, KY
- Flood severity
- Minor
County Warren County, KY
The river
Written for the forecast point Drakes Creek near Alvaton (ALVK2). The gauge peaked at 26.36 ft at Jan 14, 2013, 10:00 AM CST.
- Action stage
- 22 ft
- Minor stage
- 24 ft
- Moderate stage
- 35 ft
- Major stage
- 42 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03314000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
284 WGUS43 KLMK 140229 FLWLMK BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE LOUISVILLE, KY 929 PM EST SUN JAN 13 2013 ...THE NATIONAL WEATHER SERVICE IN LOUISVILLE KY HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN KENTUCKY... DRAKES CREEK NEAR ALVATON GREEN RIVER AT WOODBURY AFFECTING THE FOLLOWING COUNTIES IN KENTUCKY...BUTLER...WARREN. .HEAVY RAIN THIS WEEKEND IS CAUSING THE RIVER TO RISE. PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE...NEVER ATTEMPT TO CROSS ANY FLOODING ROADS. THIS IS ESPECIALLY DANGEROUS AT NIGHT. CONTINUE TO MONITOR NOAA WEATHER RADIO OR COMMERCIAL BROADCASTS FOR FURTHER INFORMATION. IF YOU ARE AFFECTED BY THESE CRESTS TAKE ANY NECESSARY PRECAUTIONS. ADDITIONAL INFORMATION IS AVAILABLE AT WATER.WEATHER.GOV/AHPS2/INDEX.PHP?WFO=LMK. THE NEXT STATEMENT WILL BE ISSUED MONDAY MORNING. && KYC227-141629- /O.NEW.KLMK.FL.W.0002.130114T0229Z-130115T0920Z/ /ALVK2.1.ER.130114T1200Z.130114T1800Z.130115T0320Z.NO/ 929 PM EST SUN JAN 13 2013 THE NATIONAL WEATHER SERVICE IN LOUISVILLE KY HAS ISSUED A * FLOOD WARNING FOR THE DRAKES CREEK NEAR ALVATON. * UNTIL LATE MONDAY NIGHT. * AT 8:45 PM SUNDAY THE STAGE WAS 16.6 FEET. * FLOOD STAGE IS 22.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE BY MONDAY MORNING AND CONTINUE TO RISE TO NEAR 23.0 FEET BY MONDAY EARLY AFTERNOON. THE RIVER WILL FALL BELOW FLOOD STAGE BY MONDAY LATE EVENING. * IMPACT...AT 21.0 FEET...PHIL MOORE PARK FLOODS OVER TRAILS. * FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 22.6 FEET ON MAR 5 2008. $$ KYC031-227-141629- /O.NEW.KLMK.FL.W.0003.130114T0229Z-130118T0215Z/ /WDBK2.1.ER.130114T1407Z.130115T1200Z.130117T2015Z.NO/ 929 PM EST SUN JAN 13 2013 THE NATIONAL WEATHER SERVICE IN LOUISVILLE KY HAS ISSUED A * FLOOD WARNING FOR THE GREEN RIVER AT WOODBURY. * UNTIL THURSDAY EVENING. * AT 9:00 PM SUNDAY THE STAGE WAS 25.4 FEET. * FLOOD STAGE IS 33.0 FEET. * MINOR FLOODING IS FORECAST. * FORECAST...RISE ABOVE FLOOD STAGE BY MONDAY LATE MORNING AND CONTINUE TO RISE TO NEAR 37.4 FEET BY TUESDAY MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE BY THURSDAY AFTERNOON. * IMPACT...AT 37.0 FEET...SEVERAL COUNTY ROADS FLOOD NEAR WOODBURY. * FLOOD HISTORY...THIS CREST COMPARES TO A PREVIOUS CREST OF 37.3 FEET ON MAY 11 2009. $$
3 follow-up statements
156 WGUS83 KLMK 141242 FLSLMK FLOOD STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 742 AM EST MON JAN 14 2013 ...The Flood Warning continues for the following rivers in Kentucky... Drakes Creek near Alvaton affecting the following counties in Kentucky...Warren. PRECAUTIONARY/PREPAREDNESS ACTIONS... Safety Message...Never attempt to cross any flooding roads. Continue to monitor NOAA Weather radio or commercial broadcasts for further information. If you are affected by these crests take any necessary precautions. Additional information is available at water.weather.gov/ahps2/index.php?wfo=lmk. The next statement will be issued this afternoon. && KYC227-150042- /O.EXT.KLMK.FL.W.0002.000000T0000Z-130115T1550Z/ /ALVK2.1.ER.130114T0726Z.130114T1800Z.130115T0950Z.NO/ 742 AM EST MON JAN 14 2013 The Flood Warning continues for the Drakes Creek near Alvaton. * At 6:45 AM Monday the stage was 25.1 feet. * Flood stage is 22.0 feet. * Minor flooding is occurring and Minor flooding is forecast. * Forecast...The river will continue rising to near 26.5 feet by this afternoon. The river will fall below flood stage early Tuesday. * Flood History...This crest compares to a previous crest of 26.6 feet on Feb 23 1994. $$ CMC
901 WGUS83 KLMK 141622 FLSLMK FLOOD STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 1122 AM EST MON JAN 14 2013 ...The Flood Warning continues for the following rivers in Kentucky... Drakes Creek near Alvaton Rough River near Dundee Green River at Woodbury Green River at Rochester affecting the following counties in Kentucky...Butler...Muhlenberg... Ohio...Warren. PRECAUTIONARY/PREPAREDNESS ACTIONS... Safety Message...Never attempt to cross any flooding roads. This is especially dangerous at night. Continue to monitor NOAA Weather radio or commercial broadcasts for further information. If you are affected by these crests take any necessary precautions. Additional information is available at water.weather.gov/ahps2/index.php?wfo=lmk. The next statement will be issued tonight. && KYC227-150422- /O.EXT.KLMK.FL.W.0002.000000T0000Z-130115T1016Z/ /ALVK2.1.ER.130114T0726Z.130114T1545Z.130115T0416Z.NO/ 1122 AM EST MON JAN 14 2013 The Flood Warning continues for the Drakes Creek near Alvaton. * At 10:45 AM Monday the stage was 26.3 feet. * Flood stage is 22.0 feet. * Minor flooding is occurring and Minor flooding is forecast. * Forecast...The river is near crest and will fall below flood stage by tonight. * Flood History...This crest compares to a previous crest of 26.6 feet on Feb 23 1994. $$ KYC183-150422- /O.EXT.KLMK.FL.W.0001.000000T0000Z-130115T1855Z/ /DUNK2.1.ER.130114T0148Z.130115T0000Z.130115T1255Z.NO/ 1122 AM EST MON JAN 14 2013 The Flood Warning continues for the Rough River near Dundee. * At 10:45 AM Monday the stage was 26.3 feet. * Flood stage is 25.0 feet. * Minor flooding is occurring and Minor flooding is forecast. * Forecast...The river will continue rising to near 26.4 feet by this evening. The river will fall below flood stage Tuesday morning. * Impact...At 26.0 feet...County roads near Sunnydale flood. * Flood History...This crest compares to a previous crest of 26.4 feet on Mar 10 2011. $$ KYC031-227-150422- /O.EXT.KLMK.FL.W.0003.000000T0000Z-130117T0452Z/ /WDBK2.1.ER.130114T1631Z.130115T0600Z.130116T2252Z.NO/ 1122 AM EST MON JAN 14 2013 The Flood Warning continues for the Green River at Woodbury. * At 11:00 AM Monday the stage was 32.4 feet. * Flood stage is 33.0 feet. * Minor flooding is forecast. * Forecast...Rise above flood stage by late this morning and continue to rise to near 36.5 feet by after midnight Tuesday. The river will fall below flood stage by Wednesday afternoon. * Impact...At 37.0 feet...Several county roads flood near Woodbury. * Flood History...This crest compares to a previous crest of 36.5 feet on Apr 19 1998. $$ KYC031-177-183-150422- /O.EXT.KLMK.FL.W.0005.130115T0000Z-130118T1930Z/ /RCHK2.1.ER.130115T0000Z.130116T1800Z.130118T1330Z.NO/ 1122 AM EST MON JAN 14 2013 The Flood Warning continues for the Green River at Rochester. * from this evening to Friday afternoon. * At 7:00 AM Monday the stage was 16.2 feet. * Flood stage is 17.0 feet. * Minor flooding is forecast. * Forecast...Rise above flood stage by this evening and continue to rise to near 18.8 feet by Wednesday early afternoon. The river will fall below flood stage by Friday morning. * Impact...At 17.0 feet...Reeds and Rochester Ferries are shut down. KY 369 floods one mile north of Rochester. * Flood History...This crest compares to a previous crest of 18.8 feet on Feb 7 1997. $$ CMC
795 WGUS83 KLMK 150304 FLSLMK FLOOD STATEMENT NATIONAL WEATHER SERVICE LOUISVILLE KY 1004 PM EST MON JAN 14 2013 ...The Flood Warning is cancelled for the following rivers in Kentucky... Drakes Creek near Alvaton affecting the following counties in Kentucky...Warren. PRECAUTIONARY/PREPAREDNESS ACTIONS... Safety Message...Never attempt to cross any flooding roads. This is especially dangerous at night. Continue to monitor NOAA Weather radio or commercial broadcasts for further information. If you are affected by these crests take any necessary precautions. Additional information is available at water.weather.gov/ahps2/index.php?wfo=lmk. This will be the last statement. && KYC227-150334- /O.CAN.KLMK.FL.W.0002.000000T0000Z-130115T1016Z/ /ALVK2.1.ER.130114T0726Z.130114T1545Z.130115T0234Z.NO/ 1004 PM EST MON JAN 14 2013 The flood warning is cancelled for the Drakes Creek near Alvaton. * At 9:45 PM Monday the stage was 21.9 feet. * Flood stage is 22.0 feet. * Fell below flood stage at 9:34 PM Monday. * Forecast...The river will continue to fall to 13.7 feet by Wednesday morning. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this river flood warning went out at Jan 13, 7:51 PM CST, 38 minutes earlier.
Area forecast discussion, Jan 13, 7:51 PM CST, 38 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LOUISVILLE KY 851 PM EST SUN JAN 13 2013 .Forecast Update... Issued at 850 PM EST Sun Jan 13 2013 Surface observations show cold front now pushing east of our forecast area and into the coalfields of east Kentucky. Precipitation has rapidly been diminishing from west to east as surge of drier air aloft is pushing in. The cold air is still catching up to the backside of the precipitation and a a wintry mix of rain/sleet/snow will be possible over the next hour as the precipitation continues to work on off to the east. Given the short time the cold air has to work with...no accumulations of snow/sleet are expected tonight. Based on latest radar trends, the precipitation will likely be exiting our CWA around 10 PM EST. Satellite imagery is showing that clearing skies are working quickly into the region. Thus, the forecast will be updated to bring more clearing into the region tonight and at a quicker pace. We should see clearing work into the areas west of I-65 late this evening and out toward the I-75 corridor during the overnight hours. The clearing will allow temperatures to really fall off overnight. We still have concerns about the potential for the re-freeze of residual water on area roadways tonight. The good news is that the precipitation is ending at a quicker rate and the combination of drier/colder air, the northwest winds, and traffic along the major roadways will help dry out the roads a little quicker. That can not be said for the lesser traveled and rural roads that have a greater chance of icing up. Given those travel threats for the overnight period, we will likely issue a Traveler's Advisory for the scattered slick spots that may develop tonight. Update issued at 712 PM EST Sun Jan 13 2013 00Z surface analysis shows the cold front continuing to press on off to the east. The front is generally along a line from near Lexington southwestward to just east of Nashville Tennessee. A large area of rainfall continues out ahead of the front with the heaviest rainfall down in the Lake Cumberland area. Temperatures out ahead of the front are still in the middle to upper 50s and temperatures behind the front have dropped into the middle and upper 20s. Here at the office we fell 23 degrees over the 6 hour period between 1 PM and 7 PM EST. The colder air is rushing in behind the system and is catching up to the back side of the precipitation shield. A wintry mix of rain/sleet and snow is likely over the next few hours in area generally along and west of interstate 65. With temperatures above freezing and the precipitation moving quickly to the east, this mix will not last all that long and accumulations are not expected. As the colder air heads east, the wintry mix will also press eastward and eventually work into our eastern sections later on tonight. With the heavy rains moving out of the area, the Flood Watch has been allowed to expire at 700 PM EST and all of the forecast products have been updated to remove those headlines. The current forecast from this afternoon continues to be on track with precipitation ending from west to east this evening. Have been updating the grids hourly to track the cold air coming in. The sub-freezing line is now entering our western CWA and extends from near Huntingburg, Indiana down to near Murray Kentucky. This will work eastward and should press eastward to near the I-65 corridor in the 10PM-12 midnight time frame and then over into the I-75 corridor after midnight. With temperatures falling into the upper 20s late tonight, hazardous road conditions may develop due to residual water on area roadways freezing up. We will address those concerns in the next update by mid-evening. && .Short Term (Tonight through Monday Night)... Issued at 300 PM EST Sun Jan 13 2013 Rain will continue across the area this afternoon as the last main wave pushes northeast across the region. Most areas could see up to another inch of rain through early this evening. There have been some reports of flooded roadways, though they have not been widespread. In addition, a few rivers are expected to reach minor flood stage. We will keep the Flood Watch going this afternoon and would not be surprised if a few more minor flooding reports come in this afternoon. As the rain moves out quickly this evening and tonight it will be a race between how fast the precipitation ends and how fast the cold air moves in. Currently it looks like the only area that will have a chance for some freezing rain will be around Dubois/Orange/Crawford/Perry counties in southern Indiana. Even this looks like it will only last an hour or two before the precipitation moves out. No accumulations are expected except a possible light glaze on elevated surfaces. What could cause more of a problem overnight is water already on the roads from the rains today freezing as temperatures drop into the 20s overnight. Some slick spots may develop by commute time tomorrow. Dry weather is expected by tomorrow morning in the wake of the cold front. Temperatures will be much colder tomorrow with highs in the lower 30s in the northwest and lower 40s in the east. As the front stalls once again to the southeast of the forecast area, another wave will move north along it. This will spread some light rain into southern Kentucky tomorrow afternoon. Some snow may mix in with the rain as temps cool tomorrow night. By late in the evening there will be a loss of ice in the clouds, so freezing drizzle will be possible later in the night. Though no big ice accumulations are expected, a few slick spots may develop around the Lake Cumberland region tomorrow night. .Long Term (Tuesday - Sunday)... Issued at 300 PM EST Sun Jan 13 2013 Latest model data suggests that we will continue to see low chances (20-30%) of precip over portions of south central KY Tues and Tues evening. Although the cold front will be located well to our south, individual waves riding along the front will continue to cause the precip field to push north into south central KY from time to time Tues-Tues night. Looks like precip should be in the form of all rain Tuesday during the daylight hours. However, Tuesday evening south central KY may experience a wintry mix as the thermal profile falls below freezing. It's tough to say which wintry precip will occur due to large differences between model soundings. However, any wintry precip that falls should be on the light side and sfc temps will likely still be above freezing Tuesday evening when this occurs. The rest of the long term period looks to remain dry for the Ohio Valley with weather systems passing to our north and south Wed-Sun. Temperatures are expected to be near normal for this time of year in the upper 30s and lower 40s most days next week. Saturday will be a bit warmer as strong SW flow gets going ahead of an approaching cold front. High temps should be in the upper 40s to around 50 Sat. After the front passes Sat/Sun, we will see temps fall back to normal for Sun. Low temperatures Tues-Sun will be in the 20s to around 30. A more significant change in temperatures looks possible early next week when the polar vortex moves south into east central Canada carving out a significant trough over the eastern CONUS. Although it is a bit early to tell how cold, this does look like a significant cool down to below normal temps for early to mid week next week. && .Aviation (00Z TAF Issuance)... Issued at 625 PM EST Sun Jan 13 2013 Cold front continues to make eastward progress this evening. It has already passed through KSDF/KBWG and will pass through the KLEX terminal within the next hour. Behind the front, winds will be out of the northwest at 10-12 knots with gusts up to 20 knots being possible at times. Post frontal rain will continue across the terminals this evening. On the back edge of the precipitation, the cold air will probably catch up and result in a mix of rain, sleet, and snow before the precipitation ends. The best chance for this happening will be at KSDF and KBWG between 14/00-02Z and over at KLEX between 14/03-05Z. Ceilings will remain in the low MVFR range and temporary drops to IFR will be possible at times this evening. As drier air works in from the west, precipitation will exit the entire forecast area by 14/06Z with ceilings improving toward morning. Current thinking is that the terminals should back to VFR conditions by 14/09-11Z. VFR conditions are expected for Monday with winds shifting to the north and then northeast during the day. && .Hydrology... The previously advertised cold front has been attempting to slowly make its way eastward across the Ohio Valley on Sunday. Because of the slow moving nature of the frontal boundary, copious amounts of rain has fallen across much of central Kentucky and southern Indiana by Sunday afternoon. As of 7am EST, the highest amount reported was 2.14 inches in a 24-hour period near Lewisport, KY. A few reports of minor flooding problems have come in already with more expected throughout the remainder of the day as additional rainfall amounts of up to 1 inch are forecast across the area. All of this rain has created very soggy grounds, allowing for plenty of water to flow into creeks, streams, and rivers. As such, a River Flood Warning has been issued for the Rough River near Dundee in Ohio County. The current warning calls for minor flood stage to be reached by about 02Z tonight, however, if the observed levels continue to exceed the current forecast, the warning may need to go into effect sooner, possibly before or around 00Z. The next location being closely monitored is Paris at Stoner Creek in the Licking River basin. This spot has the potential to reach or exceed minor flood stage overnight tonight, highly depending on how much rain accumulates in that area. Other locations in the Green River basin to watch for rising river levels over the next 24 to 36 hours includes Alvaton (Drakes Creek) and Woodbury. Please stay informed with the latest forecasts and products as the situation continues to develop. && .LMK WATCHES/WARNINGS/ADVISORIES... IN...NONE. KY...NONE. Update...........MJ Short Term.......EER Long Term........AMS Aviation.........MJ Hydrology........LG
Hazardous weather outlook, Jan 13, 6:00 PM CST, 2 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOUISVILLE KY 700 PM EST SUN JAN 13 2013 INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-150300- ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN-CRAWFORD IN- PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY-BRECKINRIDGE KY- MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY-JEFFERSON KY- OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY-SCOTT KY- HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY-FAYETTE KY-BOURBON KY- NICHOLAS KY-NELSON KY-WASHINGTON KY-MERCER KY-JESSAMINE KY-CLARK KY- LARUE KY-MARION KY-BOYLE KY-GARRARD KY-MADISON KY-BUTLER KY- EDMONSON KY-HART KY-GREEN KY-TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY- WARREN KY-SIMPSON KY-ALLEN KY-BARREN KY-MONROE KY-METCALFE KY- ADAIR KY-RUSSELL KY-CUMBERLAND KY-CLINTON KY- INCLUDING THE CITIES OF...PAOLI...SALEM...SCOTTSBURG...MADISON... JASPER...MARENGO...TELL CITY...CORYDON...NEW ALBANY... JEFFERSONVILLE...HAWESVILLE...HARDINSBURG...BRANDENBURG... BEAVER DAM...LEITCHFIELD...ELIZABETHTOWN...FORT KNOX... MOUNT WASHINGTON...SHEPHERDSVILLE...LOUISVILLE...LA GRANGE... BEDFORD...NEW CASTLE...SHELBYVILLE...FRANKFORT...GEORGETOWN... CYNTHIANA...TAYLORSVILLE...LAWRENCEBURG...VERSAILLES...LEXINGTON... PARIS...CARLISLE...BARDSTOWN...SPRINGFIELD...HARRODSBURG... NICHOLASVILLE...WINCHESTER...HODGENVILLE...LEBANON...DANVILLE... LANCASTER...RICHMOND...MORGANTOWN...BROWNSVILLE...MUNFORDVILLE... GREENSBURG...CAMPBELLSVILLE...LIBERTY...STANFORD...RUSSELLVILLE... BOWLING GREEN...FRANKLIN...SCOTTSVILLE...GLASGOW...TOMPKINSVILLE... EDMONTON...COLUMBIA...JAMESTOWN...BURKESVILLE...ALBANY 700 PM EST SUN JAN 13 2013 /600 PM CST SUN JAN 13 2013/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL INDIANA AND CENTRAL KENTUCKY. .DAY ONE...TONIGHT. AN AREA OF MODERATE TO OCCASIONALLY HEAVY RAINFALL WILL CONTINUE TO PUSH EASTWARD ACROSS THE OUTLOOK AREA TONIGHT. COLDER AIR WILL PUSH INTO THE REGION AS THE RAIN DEPARTS BUT WILL LIKELY RESULT IN THE RAIN TRANSITIONING TO A WINTRY MIX OF RAIN...SLEET AND THEN SNOW BEFORE ENDING. THE WINTRY MIX IS EXPECTED TO BE SHORT LIVED...THEREFORE LITTLE OR NO ACCUMULATION IS EXPECTED. HOWEVER...RESIDUAL MOISTURE ON AREA ROADWAYS MAY FREEZE UP TONIGHT CREATING SLICK SPOTS ON AREA ROADWAYS AS TEMPERATURES FALL INTO THE MIDDLE AND UPPER 20S. IF YOU HAVE TRAVEL PLANS FOR LATE TONIGHT OR EARLY MONDAY MORNING...GIVE YOURSELF PLENTY OF TIME TO REACH YOUR DESTINATION. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. A LIGHT WINTRY MIX MAY DEVELOP OVER SOUTH CENTRAL KENTUCKY MONDAY NIGHT. THIS MAY RESULT IN A FEW SLICK SPOTS TUESDAY MORNING. A LIGHT WINTRY MIX MAY BE POSSIBLE OVER SOUTH CENTRAL KENTUCKY TUESDAY EVENING...HOWEVER NO IMPACTS ARE ANTICIPATED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT RAINFALL TOTALS AND FLOODING TONIGHT. EER/AMS/MJ
In the hours before
Special weather statement, Jan 13, 3:18 PM CST, 5 hours 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
318 PM CST SUN JAN 13 2013
KYZ065-066-075-077-078-081-082-132205-
ADAIR KY-CASEY KY-CLINTON KY-CUMBERLAND KY-MONROE KY-RUSSELL
KY-TAYLOR KY-
318 PM CST SUN JAN 13 2013
...SLOW MOVING LINE OF STRONG THUNDERSTORMS WITH DANGEROUS
LIGHTNING...HEAVY RAIN...HALF INCH HAIL...AND 40 MPH WINDS MOVING
EASTWARD ACROSS THE LAKE CUMBERLAND AREA...
AT 315 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES NORTH OF
COLUMBIA TO 6 MILES NORTH OF CELINA...AND MOVING EAST AT 35 MPH.
FREQUENT CLOUD TO GROUND LIGHTNING...HEAVY RAIN REDUCING
VISIBILITIES...HALF INCH HAIL...AND GUSTY WINDS OF AROUND 35 TO 40
MPH...ARE EXPECTED WITH THESE STORMS.
* THESE STORMS WILL ALSO IMPACT...
LIBERTY...
JAMESTOWN...
COLUMBIA...
BURKESVILLE...
ALBANY...
KNIFLEY AND CASEY CREEK...
NEATSVILLE AND MODOC...
CLEMENTSVILLE AND RIBBON...
RUSSELL COUNTY AIRPORT AND WILLIS CREEK...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES AND POSSIBLE WARNINGS.
&&
LAT...LON 3729 8529 3737 8475 3716 8482 3712 8490
3705 8490 3702 8487 3695 8489 3696 8494
3692 8495 3686 8506 3676 8500 3670 8502
3663 8500 3663 8552
TIME...MOT...LOC 2118Z 251DEG 31KT 3723 8523 3664 8547
MJThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 13, 8:29 PM CST | River Flood Warning | LMK | Butler, Warren | 3 days |
| Jan 13, 10:11 PM CST | River Flood Warning | LMK | Bourbon | 20 hr |
| Jan 14, 8:40 AM CST | River Flood Warning | LMK | Butler, Muhlenberg, Ohio | 5 days |
| Jan 14, 10:30 AM CST | River Flood Warning | LMK | Hardin, Nelson | 45 hr |
Nearby
River Flood Warnings in Kentucky, 2013Every river flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the gauge from the NWS water service and the USGS.